One-dimensional, non-local, first-order stationary mean-field games with congestion: A fourier approach

Levon Nurbekyan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Here, we study a one-dimensional, non-local mean-field game model with congestion. When the kernel in the non-local coupling is a trigonometric polynomial we reduce the problem to a finite dimensional system. Furthermore, we treat the general case by approximating the kernel with trigonometric poly-nomials. Our technique is based on Fourier expansion methods.

Original languageEnglish (US)
Pages (from-to)963-990
Number of pages28
JournalDiscrete and Continuous Dynamical Systems - Series S
Volume11
Issue number5
DOIs
StatePublished - Oct 1 2018

Keywords

  • Congestion
  • Fourier expansions
  • Non-local mean-field games

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'One-dimensional, non-local, first-order stationary mean-field games with congestion: A fourier approach'. Together they form a unique fingerprint.

Cite this